# SDR 06FDEA0365

- Difficulty date: January 24, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310
- Aircraft serial: 318
- Aircraft time: 29,659 hours, 12,912 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bearing
- Condition: Unknown
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-5720-92381 INSPECTION/CHECK OF PYLON AFT ATTACH FITTING UPPER BEARINGS  ENT BY: 501863 RPT BY: 501863  FACT  20JAN06  07:25  BFM R COMPLIED WITH EA 6-5720-92381 INSPECTION CHECK OF PYLON AFT ATTACH FITTING UPPER BEARINGS  RII:573074 ENT BY: 573371 RPT BY: 573371.
